# SDR UALA2013061804199

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 60,447 hours, 7,123 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE EEL LIGHT STRIP AT SEAT 53C HAS BROKEN WIRE FROM STRIP ASSY.  WIRING BROKEN OFF AT BACK OF LIGHT STRIP. DISCONNECTED LIGHT AT QUICK DISCONNECT AND CAPPED AND STOWED WIRING, ALL SECURE.  REPLACED 53C SEAT MOUNTED EEL, OPS CKD OK.
